International Journal of Modern Nonlinear Theory and Application

Vol.1 No.4(2012), Paper ID 26330, 5 pages

DOI:10.4236/ijmnta.2012.14019

 

Stability Behavior of the Zero Solution for Nonlinear Damped Vectorial Second Order Differential Equation

 

Mohamed A. Ramadan, Samah M. El-Kholy

 

Department of Mathematics, Faculty of Science, Minufiya University, Shebeen El-koom, Egypt
Department of Engineering Physics and Mathematics, Faculty of Engineering, Kafr El-Sheikh University, Kafr El-Sheikh, Egypt

 

Copyright © 2012 Mohamed A. Ramadan, Samah M. El-Kholy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ramadan, M. and El-Kholy, S. (2012) Stability Behavior of the Zero Solution for Nonlinear Damped Vectorial Second Order Differential Equation. International Journal of Modern Nonlinear Theory and Application, 1, 125-129. doi: 10.4236/ijmnta.2012.14019.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.